# SDR SWAA2022022470597

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOOR BOARD 221GF MISSING INSERT WITH LAMINATE AND CORE DAMAGE (MARKED) / REPAIRED AND INSTALLED 1EA INSERT ON PASSENGER CABIN FLOOR BOARD 221GF ON LOWE5R SIDE ON FWDF O/B EDGE AND 6' AFT OF FWD EDGE IAW B737 SRM 53-00-50-2R-1 AND B737 SRM 53-00-50-2R-0. FLOORBOARD MAY BE INSTALLED AFTER 4:30 AM 02NOV18.
